Sep 10, 2010
What vitamins can take I take with truvada, norivir, reyataz? I will be honest i do not eat very healthy and really dont eat a whole lot (im 5'5" and 143) so im not skinny by any means. I am looking for vitamins to help me in maintaining my health. Im under A LOT of stress and i smoke cigarettes (a pack a day). My tcel is 500 and my viral load was 1200 this last time, i have occasional episodes with that number, it will be < 48 for a while and have sporadic flucuations (it has happened twice, it was 600 about 9 months ago). The DR. says that it is because of the stress im under. So can u help me determine what vitamins i can take to help me with my regiment please? Oh yeah what about bad heartburn (feel it in the back of my throat and i know antacids are not good.
Response from Mr. Vergel
The issue right now is not what vitamins you should take, but how you can address and treat your stress/anxiety that leads you to smoke so much.
You should talk to your doctor about referring you to counseling and if you are a candidate for antipressant drugs that help people quit smoking (Zyban, also known as Wellbutrin, has been approved for those who want to stop smoking). Chantix is another drug that seems to be having good results, but some people may experience side effects.
I am listing some resources at the end of this article. Also call your local AIDS Service Organizations to see if they have any support groups for stress or smoke cessation.
You can take a multivitamin with every meal to try to counteract some of the negative effects of smoke and stress. But there is no vitamin in the world that can undo the damage of those two factors.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Sex With A Prostitute
- White Bumps After Sucking Penis Worried I Have HIV
- Can You Get Hepatitis B From Touching Blood?
- How Much Damage Does Chlamydia Cause At 6 Months?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- Are Little Bumps On The Head Of The Penis A Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.